# SDR BAQA089805

- Difficulty date: October 5, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N999G
- Make and model: Beech 100BEECH
- Aircraft serial: B144
- Aircraft time: 9,985 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 1005240731
- Part serial: 1224
- Condition: Intermittent
- Location: Te Flap
- Part time: 3 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT ONLY LASTED 2.6 HOURS.  MOTOR IS INTERMITTENT.  WILL RUN IF AND WHEN IT WANTS TO.  WE DO NOT NEED ANOTHER UNIT.
